On a Beurling-Arveson type theorem for some functional Hilbert spaces and related questions


Karaev M. T.

INTEGRAL EQUATIONS AND OPERATOR THEORY, vol.62, no.1, pp.77-84, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 62 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1007/s00020-008-1607-4
  • Title of Journal : INTEGRAL EQUATIONS AND OPERATOR THEORY
  • Page Numbers: pp.77-84

Abstract

We prove in terms of Berezin symbols a Beurling-Arveson type theorem for some functional Hilbert space over the unit disc D of the complex plane C. We give also an affirmative answer to a question of Yang [15].